Works matching DE "CAUCHY-Riemann equations"
Results: 157
A HAMILTONIAN APPROACH TO THE HEAT KERNEL OF A SUBLAPLACIAN ON S<sup>2n+1</sup>.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 6, p. -1, doi. 10.1142/S0219530513500358
- By:
- Publication type:
- Article
Local solvability in top degree of the semilinear Kohn equation.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 33, n. 2, p. 187, doi. 10.1007/s00526-008-0167-4
- By:
- Publication type:
- Article
Integral Representations for a Generalized Cauchy-Riemann System with Singular Coefficients.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 2, p. 247, doi. 10.1007/s10958-015-2442-1
- By:
- Publication type:
- Article
GLOBAL REGULARITY OF Ә ON CERTAIN PSEUDOCONVEXITY.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2021, v. 175, n. 3, p. 417
- By:
- Publication type:
- Article
Neumann boundary value problems in fan-shaped domains.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 4, p. 1571, doi. 10.3906/mat-1604-83
- By:
- Publication type:
- Article
On solutions of a discretized heat equation in discrete Clifford analysis.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 2, p. 271, doi. 10.1080/10236198.2013.831407
- By:
- Publication type:
- Article
Boundary value problems to first-order complex partial differential equations in a ring domain.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 3, p. 211, doi. 10.1080/10652460701736569
- By:
- Publication type:
- Article
Harmonic wave radiation induced by a flat piston with allowance for the mobility of the interface and nonlinearity of medium.
- Published in:
- Technical Physics Letters, 2016, v. 42, n. 6, p. 612, doi. 10.1134/S1063785016060262
- By:
- Publication type:
- Article
STABILITY OF THE CAUCHY FUNCTIONAL EQUATION OVER p-ADIC FIELDS.
- Published in:
- Real Analysis Exchange, 2005, v. 31, n. 1, p. 125
- By:
- Publication type:
- Article
BAXTER EQUATIONS AND DEFORMATION OF ABELIAN DIFFERENTIALS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2004, v. 19, p. 396, doi. 10.1142/S0217751X04020543
- By:
- Publication type:
- Article
Some Remarks on Quasi-Generalized CR-Null Geometry in Indefinite Nearly Cosymplectic Manifolds.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2016, p. 1, doi. 10.1155/2016/9613182
- By:
- Publication type:
- Article
On Reverses of Some Inequalities in n-Inner Product Spaces.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/385824
- By:
- Publication type:
- Article
Normal curvature of CR submanifolds of maximal CR dimension of the complex projective space.
- Published in:
- Acta Mathematica Hungarica, 2018, v. 156, n. 1, p. 82, doi. 10.1007/s10474-018-0821-z
- By:
- Publication type:
- Article
Generalized Cauchy-Riemann lightlike submanifolds of indefinite Sasakian manifolds.
- Published in:
- Acta Mathematica Hungarica, 2009, v. 122, n. 1/2, p. 45, doi. 10.1007/s10474-008-7221-8
- By:
- Publication type:
- Article
General Solution of a Cauchy–Riemann-Type Equation with Power-Law Singularities in Lower-Order Coefficients.
- Published in:
- Mathematical Notes, 2020, v. 108, n. 5/6, p. 756, doi. 10.1134/S0001434620110164
- By:
- Publication type:
- Article
Isometric embeddings in R of an annulus with a locally euclidean metric which are multivalued of cylindrical type.
- Published in:
- Mathematical Notes, 2015, v. 98, n. 3/4, p. 441, doi. 10.1134/S0001434615090096
- By:
- Publication type:
- Article
Degenerate wave equation with localized initial data: Asymptotic solutions corresponding to various self-adjoint extensions.
- Published in:
- Mathematical Notes, 2011, v. 89, n. 5/6, p. 749, doi. 10.1134/S0001434611050166
- By:
- Publication type:
- Article
Mean value of sums of partial quotients of continued fractions.
- Published in:
- Mathematical Notes, 2011, v. 89, n. 3/4, p. 450, doi. 10.1134/S0001434611030151
- By:
- Publication type:
- Article
On the continuation of the solutions of a generalized Cauchy-Riemann system in space.
- Published in:
- Mathematical Notes, 2009, v. 85, n. 5/6, p. 733, doi. 10.1134/S0001434609050149
- By:
- Publication type:
- Article
From the Cauchy-Riemann Equations to the Fundamental Theorem of Algebra.
- Published in:
- Mathematics Magazine, 2006, v. 79, n. 3, p. 210, doi. 10.1080/0025570X.2006.11953405
- By:
- Publication type:
- Article
TRANSPORTATION OF A BVP INCLUDING GENERALIZED CAUCHY-RIEMANN EQUATION TO FREDHOLM INTEGRAL EQUATION.
- Published in:
- TWMS Journal of Pure & Applied Mathematics, 2020, v. 11, n. 1, p. 30
- By:
- Publication type:
- Article
Triangulated surface flattening based on the physical shell model.
- Published in:
- Journal of Mechanical Science & Technology, 2018, v. 32, n. 5, p. 2163, doi. 10.1007/s12206-018-0425-0
- By:
- Publication type:
- Article
Riemann-Hilbert-type boundary value problems on a half hexagon.
- Published in:
- Acta Mathematica Sinica, 2017, v. 33, n. 9, p. 1249, doi. 10.1007/s10114-016-6127-6
- By:
- Publication type:
- Article
Index computations in FJRW theory.
- Published in:
- Acta Mathematica Sinica, 2014, v. 30, n. 1, p. 97, doi. 10.1007/s10114-013-2649-3
- By:
- Publication type:
- Article
J-holomorphic curves, moment maps, and invariants of Hamiltonian group actions.
- Published in:
- IMRN: International Mathematics Research Notices, 2000, v. 2000, n. 16, p. 831, doi. 10.1155/S1073792800000453
- By:
- Publication type:
- Article
Holomorphic maps of algebraic CR manifolds.
- Published in:
- IMRN: International Mathematics Research Notices, 1999, v. 1999, n. 1, p. 1, doi. 10.1155/S107379289900001X
- By:
- Publication type:
- Article
Fredholm Property of Operators from 2D String Field Theory.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2020, v. 27, n. 1, p. 170, doi. 10.1080/14029251.2020.1683998
- By:
- Publication type:
- Article
Generalized Cauchy–Riemann equations in non-identity bases with application to the algebrizability of vector fields.
- Published in:
- Forum Mathematicum, 2023, v. 35, n. 6, p. 1471, doi. 10.1515/forum-2022-0292
- By:
- Publication type:
- Article
Variational character of the Cauchy-Riemann equations.
- Published in:
- Forum Mathematicum, 2006, v. 18, n. 2, p. 231, doi. 10.1515/FORUM.2006.014
- By:
- Publication type:
- Article
Homotopy Analysis Method for Three Types of Fractional Partial Differential Equations.
- Published in:
- Complexity, 2020, p. 1, doi. 10.1155/2020/7232907
- By:
- Publication type:
- Article
Szegő kernel expansion and equivariant embedding of CR manifolds with circle action.
- Published in:
- Annals of Global Analysis & Geometry, 2017, v. 52, n. 3, p. 313, doi. 10.1007/s10455-017-9559-z
- By:
- Publication type:
- Article
On Harmonic Quasiconformal Quasi-Isometries.
- Published in:
- Journal of Inequalities & Applications, 2010, v. 2010, p. 1, doi. 10.1155/2010/178732
- By:
- Publication type:
- Article
On Hyperbolic Complex Numbers.
- Published in:
- Applied Sciences (2076-3417), 2022, v. 12, n. 12, p. 5844, doi. 10.3390/app12125844
- By:
- Publication type:
- Article
An Analytic Method for Investigation and Solving Two-Dimensional Steady State Navier-Stokes Equations (I).
- Published in:
- Southeast Asian Bulletin of Mathematics, 2009, v. 33, n. 6, p. 1075
- By:
- Publication type:
- Article
Some Properties of the Inhomogeneous Generalized Cauchy-Riemann Systems in Quaternionic Analysis and its Applications.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2004, v. 28, n. 1, p. 99
- By:
- Publication type:
- Article
Basic boundary value problems in complex analysis.
- Published in:
- Journal of Applied Functional Analysis, 2007, v. 2, n. 1, p. 57
- By:
- Publication type:
- Article
Nonlinear asymptotic mean value characterizations of holomorphic functions.
- Published in:
- ESAIM: Control, Optimisation & Calculus of Variations, 2024, v. 30, p. 1, doi. 10.1051/cocv/2024034
- By:
- Publication type:
- Article
Cauchy-Riemann equations in polar form.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 1995, v. 26, n. 5, p. 758
- By:
- Publication type:
- Article
Tikhonov-Lavrentev type inverse problem including Cauchy-Riemann equation.
- Published in:
- Azerbaijan Journal of Mathematics, 2013, v. 3, n. 1, p. 104
- By:
- Publication type:
- Article
CONFORMAL IMAGE REGISTRATION BASED ON CONSTRAINED OPTIMIZATION.
- Published in:
- ANZIAM Journal, 2020, v. 62, n. 3, p. 235, doi. 10.1017/S144618112000022X
- By:
- Publication type:
- Article
HEREDITARY CIRCULARITY FOR ENERGY MINIMAL DIFFEOMORPHISMS.
- Published in:
- Conformal Geometry & Dynamics, 2018, v. 21, p. 369, doi. 10.1090/ecgd/315
- By:
- Publication type:
- Article
Carleman Estimates with No Lower-Order Terms for General Riemann Wave Equations. Global Uniqueness and Observability in One Shot.
- Published in:
- Applied Mathematics & Optimization, 2002, v. 46, n. 2/3, p. 331, doi. 10.1007/s00245-002-0751-5
- By:
- Publication type:
- Article
On Classes of Solutions to Generalized Cauchy–Riemann Equations.
- Published in:
- Journal of Mathematical Sciences, 2021, v. 255, n. 5, p. 595, doi. 10.1007/s10958-021-05396-1
- By:
- Publication type:
- Article
Hilbert Problem for the Cauchy–Riemann Equation with a Singular Circle and a Singular Point.
- Published in:
- Journal of Mathematical Sciences, 2019, v. 241, n. 3, p. 327, doi. 10.1007/s10958-019-04427-2
- By:
- Publication type:
- Article
Multidimensional Analogs of the Cauchy-Riemann System and Representations of Their Solutions via Harmonic Functions.
- Published in:
- Journal of Mathematical Sciences, 2018, v. 229, n. 2, p. 200, doi. 10.1007/s10958-018-3671-x
- By:
- Publication type:
- Article
ON THE SCHWARZ PROBLEM FOR THE MOISIL–TEODORESCU SYSTEM IN A SPHERICAL LAYER AND IN THE INTERIOR OF A TORUS.
- Published in:
- Journal of Mathematics, Mechanics & Computer Science, 2022, v. 114, n. 2, p. 33, doi. 10.26577/JMMCS.2022.v114.i2.04
- By:
- Publication type:
- Article
EQUIVALENCE OF THE FREDHOLM SOLVABILITY CONDITION FOR THE NEUMANN PROBLEM TO THE COMPLEMENTARITY CONDITION.
- Published in:
- Journal of Mathematics, Mechanics & Computer Science, 2021, v. 111, n. 3, p. 38, doi. 10.26577/JMMCS.2021.v111.i3.04
- By:
- Publication type:
- Article
HYPERHOLOMORPHICITY OF MULTISPLIT FUNCTIONS.
- Published in:
- Electronic Journal of Mathematical Analysis & Applications, 2018, v. 6, n. 2, p. 295
- By:
- Publication type:
- Article
Szegö kernel asymptotic expansion on strongly pseudoconvex CR manifolds with S1 action.
- Published in:
- International Journal of Mathematics, 2018, v. 29, n. 9, p. N.PAG, doi. 10.1142/S0129167X18500611
- By:
- Publication type:
- Article
-Sobolev theory for the complex Green operator.
- Published in:
- International Journal of Mathematics, 2017, v. 28, n. 9, p. -1, doi. 10.1142/S0129167X17400067
- By:
- Publication type:
- Article